# SDR HNAA0500046

- Difficulty date: May 26, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 27,711 hours, 30,917 cycles
- Engine: Pwa PW123
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APT761000100DW
- Condition: False Indication
- Location: Eng Oil Pressure
- Part time: 27,711 hours, 30,917 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL PRESSURE WENT TO ZERO PSI AND THEN WENT TO 40 PSI WITH NO OIL PRESSURE LIGHT AFTER TAKEOFF.  REMOVED AND REPLACED THE NR 2 ENGINE OIL PRESSURE TRANSMITTER.
